MathSciNet Relay Station
MathSciNet bibliographic data
MR1384454 12Y05 (13P05 68Q40)
Shoup, Victor A new polynomial factorization algorithm and its implementation. J. Symbolic Comput. 20 (1995), no. 4, 363–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement